# SDR VNAA2016100400006

- Difficulty date: October 4, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 28,656 hours, 28,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP FOUND LOOSE.  MAINTENANCE SECURED THE EMERGENCY LIGHT STRIP IAW AMM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
